my doctor put me on Dianette for my hormonal acne, which is a stong contraceptive pill. I've not taken any contraceptives for a lot of years but figured I'd give it a go.
After 3 weeks I stopped taking it and had a week off from it. That was last Saturday and I felt like crap, lethargic, headachey, generally achey and just down in the dumps. I also had the most painful heavy period that I've had in a long time and a touch of cycstitus. Not very pleasant and resulted with me having to take some time off work.
I thought that was all out of the way but this Saturday, when I started taking the pill again I've felt the same and I'm incapable of doing anything. Do you think it's a coincidence? I've been fully raw lf vegan for exactly 1 week, but before that I was about 50% with cooked vegan meals in-between.
I'm tempted to stop taking it, but am unsure. Has anyone had any similar experiences and if so how did you handle it?
*Forgot to add is really nice and sunny here and I'm cold and covered in goose bumps, but really hot to the touch.
I agree with the everyone who said STOP taking the pill!
I'm pretty much in the same situation as you now. I've been taking birth control pills for quite a while and was on and off the pill several times. The reason I started taking the pill is because of acne as well. It did help me with acne at the beginning, but whenever I decide to go off the pill my acne comes back and becomes more and more aggressive. Plus, the pill messed up my periods. When I'm off the pill my periods almost disappear.
Now I've been off the pill for about 6 month and I'm trying to cure my acne with HCRV. I've been HCRV for about 4 month. The only thing that helps to clear my skin is drinking a LOT of water! 3 liters a day min. I also noticed that bananas and dates make me to break out. These fruits have low water content compare to other fruits. Also if I don't get enough sleep my skin shows it right the way - I get pimples on my forehead.
So, I'm sort of dependent of HCRV healthy lifestyle now, LOL - LOTS WATER, LOW FAT, LOTS OF SLEEP and EXERCISE..
So hang in there girl. I'm with you!
If you want to talk about send me a message!
Thanks so much, everyone's comments have really helped. I've only been on the pill one month so am hoping coming off it won't have too much of an effect appart from making me feel awesome! I'm fully prepared for my skin to get worse again, I already only use water on my face, but will get a soft face brush too to make sure I'm exfoliating. I feel loads more positive about it now and hopefully I'll get this thing beat!
"The reason I started taking the pill is because of acne as well. It did help me with acne at the beginning, but whenever I decide to go off the pill my acne comes back and becomes more and more aggressive." - EXACTLY! It's kinda nuts actually lol. Same thing I went through over the last couple of years.
Your journey sounds a lot like mine :). I have found that dates make me break out (improving over time though) if I eat over 1000 calories from them/day over a few days, regardless of the amount of water I drink, but bananas are great, as long as I get 3L of water/day :).
Here we go!)) How long have you been off the pill so far??
I've been off it for 11 months now :)! It's been a crazy ride. I still took it the first month I was LFRV for some reason lol, I still didn't realize just how bad it was at that point. I wrote a huge blog post about it on my page lol.
How long have you been off it??
I've been off the pill for about 6 month and LFRV for about 4 month. I can't recall when the last time I had my period since getting off the pill..)) But I'm not really surprised about it. My hormones are all messed up. That actually was the reason for me many times to start taking the pill again. I thought that I need to have the freaking period. Now I just let the things heal itself. I'm more educated than I was before.
this video, about birth control, is awesome.. http://www.youtube.com/watch?v=0Tqz6aQ2Qz4 :)
I agree with everyone else! Don't take the pill! I tried it recently to help with PMS depression. That's a joke. I had PMS symptoms from the start of taking them (depression) and had to stop taking them within a couple of weeks. It was horrible.
Cheers, I haven't taken my pill today. I still feel really weak, faint and achey but am hoping it will pass. I'm off to the docs this afternoon to let them know I've stopped taking it and I'm also going to ask for a blood test to make sure I'm getting everything I should. Fingers crossed I feel human again soon!
I just got off the pill after a month.. I was a total bitch and cried over everything. I also started having obsessive thoughts.. It was insane. Then I googled bcp side effects and realized that other women were experiencing these moods swings too. It's nice not to worry about getting pregnant, but I hate myself when I start crying over stupid things. My acne went away too in a month.. but idk if it's because I've been using another cream on my face. I can send you what it is if you'd like. All I know is that I will never go back to the pill.. I hate myself on it. I cried all day yesterday over nothing. Monday night was the last night I took the pill. But I still feel sensitive. I want to be myself again!